标题:ON THE OSCILLATION OF THIRD-ORDER QUASI-LINEAR DELAY DIFFERENTIAL EQUATIONS
作者:Li, Tongxing; Zhang, Chenghui; Baculikova, Blanka; Dzurina, Jozef
通讯作者:Li, TX
作者机构:[Li, Tongxing; Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Baculikova, Blanka; Dzurina, Jozef 更多
会议名称:Conference on Differential and Difference Equations and Their Applications (CDDEA 2010)
会议日期:JUN 21-25, 2010
来源:DIFFERENTIAL AND DIFFERENCE EQUATIONS AND APPLICATIONS 2010
出版年:2011
卷:48
页码:117-+
DOI:10.2478/v10127-011-0011-7
关键词:third-order; delay differential equation; oscillation and asymptotic; behavior
摘要:The aim of this work is to study asymptotic properties of the third-order quasi-linear delay differential equation; [a(t) (x '' (t))(alpha)]' + q(t)x(alpha)(tau(t)) = 0,; where alpha > 0, integral(infinity)(t0) 1/a(1/alpha)(t)dt < infinity and tau(t) <= t. We establish a new condition which guarantees that every solution of (E) is either oscillatory or converges to zero. These results improve some known results in the literature. An example is given to illustrate the main results.
收录类别:CPCI-S;SCOPUS
WOS核心被引频次:2
Scopus被引频次:5
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84863377765&doi=10.2478%2fv10127-011-0011-7&partnerID=40&md5=a184e2a5ab91fde1fd410c7cc5c055a1
TOP